International Journal of Economic Theory

Cover image for Vol. 3 Issue 1

March 2007

Volume 3, Issue 1

Pages 1–74

  1. Introduction

    1. Top of page
    2. Introduction
    3. Articles
    1. Introduction to the special issue on optimal income taxation (pages 1–3)

      Marcus Berliant and John O. Ledyard

      Version of Record online: 21 MAR 2007 | DOI: 10.1111/j.1742-7363.2007.00043.x

  2. Articles

    1. Top of page
    2. Introduction
    3. Articles
    1. Structure of the optimal income tax in the quasi-linear model (pages 5–33)

      Nigar Hashimzade and Gareth D. Myles

      Version of Record online: 21 MAR 2007 | DOI: 10.1111/j.1742-7363.2007.00044.x

    2. On optimal income taxation with heterogeneous work preferences (pages 35–46)

      Ritva Tarkiainen and Matti Tuomala

      Version of Record online: 21 MAR 2007 | DOI: 10.1111/j.1742-7363.2007.00045.x

    3. Nonlinear taxation and punishment (pages 47–56)

      Tommy Andersson

      Version of Record online: 21 MAR 2007 | DOI: 10.1111/j.1742-7363.2007.00046.x

    4. Nonlinear taxes for spatially mobile workers (pages 57–74)

      Charles Blackorby, Craig Brett and Ana Cebreiro

      Version of Record online: 21 MAR 2007 | DOI: 10.1111/j.1742-7363.2007.00047.x

SEARCH

SEARCH BY CITATION